# SDR DALA2017042603448

- Difficulty date: April 23, 2017
- Submitted: April 28, 2017
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 83,846 hours, 38,346 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 441
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK GOUGED OUT OF ALLOWABLE LIMITS AT BS 441, LBL 45. REWORKED IAW TASK CARD  2021-2072, STEP 1.  REPAIRED THE SEAT TRACK BETWEEN BS 440-470 IAW SRM 53-00-52, REPAIR 1.
